Sharing Tools

Poll link

Copy

Embed Widget

Widget width

500 px
350 px
250 px
Custom px
Preview
Copy

Embedded widget preview:

Width - px Height - px

Close preview
! You are using a non-supported browser Your browser version is not optimised for Toluna, we recommend that you install the latest version Upgrade

bass.kendal is using Toluna to create cool content and you can too by signing up now.


bass.kendal

29 months ago

Does antidepressants really make you angry?

i took an antidepressant for prescription and they made me angry for some reaon, why is that?
Closed
Reply

anitaanswer

  28 months ago
There are many different types of anti-depressants most of which can cause side effects. The type of side effect varies from person to person and from tablet to tablet. The newer type of anti-depressants which the doctors tend to try first (SSRIs) have less side effects but might not be as effective in people with severe long-standing depression. In contrast the older types of anti-depressants (MAOIs and tricycle) are normally good at treating the severe depression and tablet-resistance depression but have horrific side effects and also terrible food and drug interactions. This is why they are very rarily used and only get prescribed if the person has been resistance to all other types of anti-depressants.
From my own personal experience it can be trial and error to find the right anti-depressant. I tried six different types of anti-depressants before finally finding one that helped me and had the least side effects. On the earlier one's I tried they ranged from making me more suicidal and depressed to doing nothing at all. And the side effects I got along the way included insomnia, sleeping too much, night sweats, mood swings, lost appetite, increased appetite, legatheric and confusion. The ones I take now (with a combination of other psychiatric drugs) only cause night sweats, which I can cope with as they do stop my mood going to rock bottom.
The best advice I can give you is if you need anti-depressants told the doctor you can't cope with the side effects of the one they gave you and they will try you on something else.
0 comments

ck_enizete

  29 months ago
Do not take any prescriptions but see you have gotten some very good detailed responses already.
0 comments

abaconw48026

  29 months ago
an antidepressant should not make you angry and if it does, you are being given the wrong thing and need to get a second opinion about your condition from a different doctor. too often doctors write a prescription for a drug when what the person really needs is someone to listen to them or talk to them to find out the reason they may need the antidepressant to begin with.
0 comments

miss tiny

  29 months ago
maybe some do for some peopl,e it has never made me feel angry ,I have taken Lexapro for a while and my doctor has told me. it helps put something called Seratonin in your brain to balance things . I feel just fine , I take just one small pill nightly, I have even taken a half tablet for a while. it seems like the name Antddepressant should mean to not depress and not anger you.the right medicine should help you.
0 comments

karencampbell61133

  29 months ago
As everyone else has said it sounds like you are on the incorrect medication or something else your taking might be causing a reaction. It is really important that you call your doctor as soon as possible and discuss your symptoms.
Sometimes it might take you trying one or two different medications to find the one that works for you. If you have tried the medication for a few days and still fell this way call your physician immediately.
0 comments

bob720124

  29 months ago
no they just make me hungry. you have too many issues to be on toluna. bulimia, anti depresants.
0 comments

bevthayer11@yahoo.com

  29 months ago
It sounds like you have a revers reaction and your doctor needs to put you on something else.
0 comments

saiff

  29 months ago
Anti-depressants are low acting drug. That is why they are called downers because it makes you down or low or sleepy. Taking anti-depressants are not making you angry because if it did make you angry then it is not anti-depressants. Those are uppers or vasoconstrictors that make your heart pump so fast that it makes you angry. It may occur to you that you are insomniac and it should let you sleep, not angry. Your prescription is wrong and your taking a wrong drug to use or you have an adverse effect of a drug hiegthened at the beginning and ended short effect. Making you angry. There are many examples that are called anti-depressants namely beer, marijuana, vodka or any alcoholic beverages, benadryl or anti-histamines and punching your face so hard that it will make you sleep so fast.
0 comments

gererdo

  29 months ago
they made me tired and just feel like laying around all day
0 comments

hotmail.com4

  29 months ago
I really think on the whole...antidepressants work pretty good. The problem is, it may take some trial and error as far as knowing which antidepressant works best for you. My mother has had some issues and it took many years and many medicines to finally get her to a place of some peace. It isn't a great experience for anyone to be a "guinea pig" with medicines. What works for me doesn't work for my daughter.....go figure....but each person is different. Just because one doesnt work....try another....but make sure that you are seeing a doctor that specializes in these medis...not all doctors are alike either.
0 comments

Share by email

Add contacts


Cancel
Send

OK
Cancel
We're working on it...
When you upload a picture, our site looks better.
Upload
Maybe Later...